The following was attached to my repeat meds request, faxed tonight.
PLEASE ENSURE THIS PAGE REACHES THE PRESCRIBING DOCTOR.
Notes re Nebivolol:-
Last time, when I pointed out that the dose had been increased to 2.5mg TWICE a day in APH, by the cardiologist who originally prescribed it, it’s clear I wasn’t believed. Nor did anybody have the basic courtesy to talk to me about it. That the dose should be increased to the maximum tolerated is normal for this drug. Also, please note the following scan of the APH pharmacy label, verifying this dose.
At this dose both my BP (130/70 on average), and heart rate (mid 70s to low 80s at rest), are good. Halve my current dose and both will change for the worse, my HR spiraling up into tachycardia territory, my BP fluctuating wildly. Nebivolol is a drug I’m extremely wary of, and I assure you that were I not deriving considerable benefit, I wouldn’t be taking this dose. As it is, I’m stable, functioning better than I have in over 2 years, and experiencing no identifiable side effects.
Luckily I was sent home from APH with a large supply, now exhausted, otherwise I would have had serious problems.
I’ve just noticed that my current pack label says “Reduced to 1 in the morning by hospital specialist.”** A specialist, that would be, who hadn’t seen me for over a month (at the time), and is, inevitably, completely out of touch with the reality of my situation.
That reality, as I’ve told Dr. Xxxx several times, is that I’ve been taking 80mg in the morning for some time, as 40 is utterly useless. And even at that level, some days I’m still retaining water like a human sponge.
Again, whatever happened to talking – and listening – to the patient?
**The Nebivolol dose was changed by a specialist too, and one who was on the spot – why does that apparently not matter?